MathSciNet Relay Station
MathSciNet bibliographic data
MR1692884 60G35 (60G44 60H15 62M20 93E11)
Bhatt, Abhay G.; Karandikar, Rajeeva L. Characterization of the optimal filter: the non-Markov case. Stochastics Stochastics Rep. 66 (1999), no. 3-4, 177–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement